# SDR FDEA202107221842

- Difficulty date: July 22, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 93,721 hours, 37,217 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654131
- Part serial: 2208RP
- Condition: Damaged
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL. DOOR OPEN ASSIST BOTTLE DEPLOYED LEFT SIDE. SLIDE LOCK DETACHED FROM GIRT BAR.  SLIDE DID  NOT DEPLOY.    NOTE: F/O DID NOT DIS ARM SLIDE PRIOR TO UN-LATCH OF DOOR .DIS-ENGAGED GIRT BAR   PRIOR TO DOOR BEING FULLY OPEND AND WHEN DOOR FULLY OPENED IS WHEN  EMERGENCY POWER RESERVOIR POWERED L1 DOOR OPEN.  REMOVED AND REPLACED L1 DOOR ESCAPE SLIDE IAW AMM 25-66-01-4. PART INSTALLED D30654-131.   SERIAL # 2208RP. REMOVED AND REPLACED L1 DOOR EMERGENCY POWER RESERVOIR IAW AMM52-11-30-4. PART   INSTALLED 803300-35A SERIAL # 1862.  FOUND BENT GIRT BAR ON ORIGINAL ASSY AND REPLACED L1 DOOR GIRT BAR AS   PER AMM 25-66-01-4. PART NUMBER INSTALLED 140N2762-23. ALL CHECKS GOOD. OK FOR RETURN TO SERVICE.
